# SDR AALA201803219007

- Difficulty date: February 27, 2018
- Submitted: March 23, 2018
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 47,664 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT,  FRAMES 66 TO 68, STRINGER 23R. REPLACED THE SUPPORT IAW SRM 51-72-11 AND DRAWING D53480505.
